# SDR USAA2010121493052

- Difficulty date: November 17, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 59,716 hours, 40,636 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 6552878
- Condition: Corroded
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - LEVEL 2 CORROSION ON THE AFT ENTRY DOOR Z ANGLE AT BS 967 + 2" - BS 967 + 6".  REPLACED AFT ENTRY DOOR Z-ANGLE AT BS 967 + 2" - BS 967 + 6" IAW B737 SRM 51-10-02.
